MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145001
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, a semi-permanent hemodialysis catheter catheterization procedure was performed for the right internal jugular vein, when the catheter was used for blood purification treatment, it was found that the flow rate of the catheter was poor in the positive connection, and the flow rate was poor after the return connection.The dialysis machine repeatedly alerted the venouspressure, and the catheter was adjusted several times, and the blood purification could be continued at a low flow rate.There was no leak.There was no luer adapter issue.After the new tube was inserted, the catheter was adjusted repeatedly, and the dialysis treatment was not smooth.The adjustment of the tube causes pain in the patient, and the repeated venous pressure alarm of the dialysis machine, and the patient was older, which may cause tension and anxiety during treatment, which may affect the treatment effect.There was no reported patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21168962
Report Number1282497-2025-00037
Device Sequence Number17212446
Product Code MSD
UDI-Device Identifier10884521014084
UDI-Public10884521014084
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145001
Device Catalogue Number8888145001
Device Lot Number2330300070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/16/2025
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale